# SDR AALA981124

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1666
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN ROLLER TRAY NR 1 AT ROLLER BRAKE LOCATION STATION 1666.  REMOVED AND REPLACED NR 1 ROLLER TRAY FROM STATION 1621 TO STATION 1781 PER SRM 51-01-00-05.  (M)
